摘要
研究含有两个参数的K-P型方程.在非线性项满足一定指数增长条件下,利用泛函分析中的没有Palais-Sm ale条件的山路引理和相应的Sobolev紧嵌入定理,证明了该方程非平凡行波解的存在性.
The generalized K-P (Kadomtsev-Petviashvili) equation with two parameters was studied. The existence of traveling wave solution of this equation was proved under some exponentially increasing assumptions for nonlinear term by using the mountain pass theorem without Palais-Smale conditions and corresponding Sobolev compact embedding theorem.
出处
《西南交通大学学报》
EI
CSCD
北大核心
2006年第4期537-540,共4页
Journal of Southwest Jiaotong University
基金
国家自然科学基金资助项目(10301026)
关键词
K-P方程
行波解
山路引理
存在性
Sobolev紧嵌入定理
K-P equation
traveling wave solution
mountain pass theorem
existence
Sobolev compact embedding theorem